# SDR SWAA2024103041527

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 RIB AND 8 INCH. FROM REAR SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.900 INCH. APPROX. 2024-593167<[01] TOOL USED IN STEP 5: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 7;[03] PERFORMED REPAIR CAT B ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED BETWEEN STAB STA 189.60 TO STA 198.20. I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR CAT B ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED BETWEEN STAB STA 189.60 TO STA 198.20. I.A.W. B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
